ArticleMedicine2025
Sintilimab-induced photodistributed bullous pemphigoid: A case report.
Article in Medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 1 synthesis or guideline pooled it.
- Immune checkpoint inhibitor-induced bullous pemphigoid: a systematic review of clinical characteristics and outcomes based on case reports.Frontiers in immunology · 2026Pooled it
- Case Report: A case report of bullous pemphigoid triggered by sintilimab (PD-1 inhibitor).Frontiers in immunology · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
rationaleImmune-checkpoint inhibitors have emerged as a frontline treatment for a growing list of malignancies. Immunotherapy-induced bullous pemphigoid (BP) is a rare dermatological immune-related adverse event of immune-checkpoint inhibitor therapy immune-checkpoint inhibitor therapy. We report a case of immunotherapy-associated BP, with lesions presenting in a photodistribution. This case report aims to emphasize the early recognition of rare clinical manifestations induced by immunotherapy to improve patient prognosis. PATIENT CONCERNS: The patient was a 77-year-old man with a history of right upper lung squamous cell carcinoma on sintilimab (anti-programmed cell death protein-1 [PD-1]) for over a year. After 12 months of initiation of PD-1 inhibitors, nonspecific cutaneous eruption appeared on his head, face, and extremities, mostly pruritic eczematous dermatitis with papules and plaques. The time to development of bullae after medication initiation was 16 months. DIAGNOSES: Sintilimab-induced BP.
interventionOral prednisone was gradually tapered to discontinuation following intravenous methylprednisolone; the skin lesions have basically recovered. OUTCOMES: Follow-up for 19 months showed no recurrence of the skin lesions. LESSONS: This case report emphasizes that the clinical manifestations of BP induced by PD-1/programmed death ligand-1 inhibitors can be diverse. Dermatologists need to increase their awareness of BP caused by PD-1/programmed death ligand-1 inhibitors.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.